toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
Details
   print
  Records Links
Author (up) Araya, H.; Plaza-Vega, F. doi  openurl
  Title Parameter estimation for fractional power type diffusion: A hybrid Bayesian-deep learning approach Type
  Year 2023 Publication Communications In Statistics-Theory And Methods Abbreviated Journal Commun. Stat.-Theory Methods  
  Volume Early Access Issue Pages  
  Keywords Parameter estimation; power-type fractional diffusion; fractional Brownian motion; ABC  
  Abstract In this article, we consider the problem of parameter estimation in a power-type diffusion driven by fractional Brownian motion with Hurst parameter in (1/2,1). To estimate the parameters of the process, we use an approximate bayesian computation method. Also, a particular case is addressed by means of variations and wavelet-type methods. Several theoretical properties of the process are studied and numerical examples are provided in order to show the small sample behavior of the proposed methods.  
  Address  
  Corporate Author Thesis  
  Publisher Place of Publication Editor  
  Language Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 0361-0926 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:001120573700001 Approved  
  Call Number UAI @ alexi.delcanto @ Serial 1919  
Permanent link to this record
 

 
Author (up) Khosravi, M.; Leiva, V.; Jamalizadeh, A.; Porcu, E. pdf  doi
openurl 
  Title On a nonlinear Birnbaum-Saunders model based on a bivariate construction and its characteristics Type
  Year 2016 Publication Communications In Statistics-Theory And Methods Abbreviated Journal Commun. Stat.-Theory Methods  
  Volume 45 Issue 3 Pages 772-793  
  Keywords Data analysis; Elliptically contoured distributions; Likelihood and Monte Carlo methods; Linear and nonlinear skew-elliptic distributions  
  Abstract The Birnbaum-Saunders (BS) distribution is an asymmetric probability model that is receiving considerable attention. In this article, we propose a methodology based on a new class of BS models generated from the Student-t distribution. We obtain a recurrence relationship for a BS distribution based on a nonlinear skew-t distribution. Model parameters estimators are obtained by means of the maximum likelihood method, which are evaluated by Monte Carlo simulations. We illustrate the obtained results by analyzing two real data sets. These data analyses allow the adequacy of the proposed model to be shown and discussed by applying model selection tools.  
  Address [Khosravi, Mohsen; Jamalizadeh, Ahad] Shahid Bahonar Univ Kerman, Dept Stat, Kerman, Iran, Email: victorleivasanchez@gmail.com  
  Corporate Author Thesis  
  Publisher Taylor & Francis Inc Place of Publication Editor  
  Language English Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 0361-0926 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000368695100016 Approved  
  Call Number UAI @ eduardo.moreno @ Serial 576  
Permanent link to this record
Select All    Deselect All
 |   | 
Details
   print

Save Citations:
Export Records: